# SDR SWAA2017062814653

- Difficulty date: June 23, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 34,660 hours, 20,354 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 113A82008
- Part serial: 20574641
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR STRUT DOOR CRACKED ON RIB AT LOWER FORWARD MOUNT.  R&R DOOR PER MM.
